Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Trying for kids, have been on pill, stopped, less period days. Should i see a doctor?

Hi doctor I’m 29 years I have 2 kids I have a husband he is 31 no kids we are trying to have kids with no lucky for the past 6 months, I have been on the pill for 2 months and I stop long time before we start trying I only have my periods for 1 day every month, I we wanted to see the doctor but I don’t know what to say
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you are anxious to conceive, it would be good to see an infertility specialist for a proper work up before any treatment is initiated. Assessment of your husband is also important. If your ovulation status and tubal patency is established and there is no male factor defect, you can try for natural conception. Otherwise, you may have to go for some form of treatment. Wish you good luck.
Answered: Sun, 14 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor